MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 12M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 12M M HEXAGON; DENTAL IMPLANT
Model Number SPMB12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510(k): k011245 and k002188.
 
Event or Problem Description
It was reported that during the dental surgical procedure he realized that within the sterile packaging, the implant was not tight to the mounting device.The implant was loose.The doctor confirms that the procedure was completed with another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A impl tapered sp 3.7mm 12m m hexagon (spmb12) was returned for investigation.Visual inspection of the as returned product identified no signs of use and not attached to the bundled mount.Separated upon receipt and package not sealed.Functional testing was performed on the returned implant and mount.They engaged and disengaged as intended, however testing to recreated the reported event could not be performed as the conditions of the device when it arrived with the customer cannot be recreated.Device history record (dhr) review was completed for the subject lot number (2019110202).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019110202) for similar event and no other complaint was identified.Based on the available information, device malfunction could did not occur and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 3.7MM 12M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12923457
Report Number0002023141-2021-03470
Device Sequence Number11988707
Product Code DZE
UDI-Device Identifier00889024017474
UDI-Public(01)00889024017474(17)241108(10)2019110202
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Model NumberSPMB12
Device Catalogue NumberSPMB12
Device Lot Number2019110202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale